# SDR UALA2012121007135

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 39,516 hours, 16,893 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR SILL CORROSION REQUIRES SRI INSPECTION.  MAJOR REPAIR.  MAINT TEXT:  REPAIRED PER SRM 53-41-14 FIG 201.
